Near-derivations in Lie algebras release_4pk2ghkgqbbv3go3guo5iwk5he

by Matej Brešar

Published in Journal of Algebra by Elsevier BV.

2008   Volume 320, Issue 10, p3765-3772

Archived Files and Locations

application/pdf  162.0 kB
file_2x6nnr23fzhtvhauj7xoewayru (webarchive) (web)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   2008
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0021-8693
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 2c743f6d-49ff-42fd-b60d-47aa069e5bb2